MAUDE Adverse Event Report: CORDIS US CORP. SMART FLEX; STENT, SUPERFICIAL FEMORAL ARTERY

CORDIS US CORP. SMART FLEX; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number SF10100SB
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The markers of a 10mm x 100mm 80cm biliary smart flex ses (self-expanding stent) delivery system were not able to be visualized under fluoroscopy.The markers were not missing.The device did go inside the patient but because of the inability to see the markers, the stent was not deployed.A non-cordis stent was used as replacement.There was no reported patient injury.The device was not returned for analysis.A product history record (phr) review of lot 291262 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device for analysis the reported ¿marker band ¿ inadequate radiopacity¿ was not confirmed.It is difficult to draw a clinical conclusion between the device and the events based on the information available.According to the instructions for use (ifu) ¿system handling ¿ precautions.Do not use if it appears to be damaged.Neither the phr review nor the information available suggests a design or manufacturing related cause could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken.
 
Event or Problem Description
As reported, the markers of a 10mm x 100mm 80cm biliary smart flex ses (self-expanding stent) delivery system were not able to be visualized under fluoroscopy.The markers were not missing.The device did go inside the patient.Because of the inability to see the markers, the stent was not deploy.The device did go inside the patient.A non-cordis stent was used as replacement.There was no reported patient injury.The complaint device was discarded, therefore, it is not available for evaluation.Additional event details were requested, however, not provided.

Brand Name
SMART FLEX
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
15 christopher way
eatontown, new jersey 07724
7863138372
MDR Report Key17231939
Report Number3005089785-2023-00129
Device Sequence Number7063882
Product Code NIP
UDI-Device Identifier20705032065785
UDI-Public(01)20705032065785(17)240422(10)291262
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2024
Device Catalogue NumberSF10100SB
Device Lot Number291262
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient SexUnknown